×

Output feedback control of discrete linear repetitive processes. (English) Zbl 1065.93019

The paper uses a Linear Matrix Inequalities (LMI) setting to design physically based control laws which only require pass profile information from the current and the previous two pass profiles.

MSC:

93B52 Feedback control
93B50 Synthesis problems
93D15 Stabilization of systems by feedback
93C55 Discrete-time control/observation systems
15A39 Linear inequalities of matrices
15A45 Miscellaneous inequalities involving matrices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aeyels, D., & Peuteman, J. (1997). New criteria for exponential and uniform asymptotic stability of nonlinear time-variant differential equations. Proceedings of IEEE conference on decision and control, San Diego. · Zbl 0982.34044
[2] Aeyels, D.; Peuteman, J., A new asymptotic stability criterion for nonlinear time-variant differential equations, IEEE transactions on automatic control, 43, 7, 968-971, (1998) · Zbl 0982.34044
[3] Daleckii; Yu, L.; Krein, M.G., Stability of solutions of differential equations in Banach space, (1974), American Mathematical Society Providence, RI
[4] Gelig, A.K.; Leonov, G.A.; Yakubovich, V.A., The stability of nonlinear systems with a nonunique equilibrium state, (1978), Nauka Moskow · Zbl 0544.93051
[5] Gil, M.I., Stability of finite and infinite dimensional systems, (1998), Kluwer Academic Publishers Boston, Dordrecht, London · Zbl 0904.34054
[6] Gil, M. I. (2003). Operator Functions and Localization of Spectra. Lecture notes in mathematics: Vol. 1830, Berlin: Springer.
[7] Godunov, S. K. (1998). Modern aspects of linear algebra. Translations of mathematical monographs: Vol. 175. Providence, RI: AMS.
[8] Khalil, H.K., Nonlinear systems, (1992), MacMillan New York · Zbl 0626.34052
[9] Leonov, G. A. (2001). Mathematical problems of control theory. An introduction. Series on stability, vibration and control of systems, Series A: Vol. 4. Singapore: World Scientific.
[10] Nijmeijer, H.; van der Schaft, A., Nonlinear dynamical control systems, (1990), Springer New York · Zbl 0701.93001
[11] Peuteman, J.; Aeyels, D., Exponential stability of nonlinear time-varying differential equations and partial averaging, Mathematics of control signals and systems, 15, 1, 42-70, (2002) · Zbl 1010.34035
[12] Peuteman, J.; Aeyels, D., Exponential stability of slowly time-varying nonlinear systems, Mathematics of control signals and systems, 15, 3, 202-228, (2002) · Zbl 1019.93050
[13] Slotine, J.-J.; Li, W., Applied nonlinear control, (1991), Prentice-Hall Englewood Cliffs, NJ
[14] Vidyasagar, M. (1993). Nonlinear systems analysis (2nd ed.) Englewood Cliffs, NJ: Prentice-Hall. · Zbl 0900.93132
[15] Xiao-Xin; Liao, Absolute stability of nonlinear control systems, (1993), Kluwer China · Zbl 0817.93002
[16] Yakubovich, V.A., A quadratic criterion for absolute stability, Doklady mathematics, 58, 1, 169-172, (1998) · Zbl 0981.93059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.